It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-05-2003, 02:02 AM   #1
Junior Member
 
Join Date: Feb 2003
Location: Canada
Posts: 38
Sigh HB User
Exclamation Accutane/RetinA - HELP!

Well I've just finished my six month Accutane cycle and it's cleared almost all of the pimples, Although I still get small ones. Now I'm on Retin-A Micro, two weeks into it.

I have a few questions, if you could answer several of them it'd be extremely appreciated:

1. Is my face supposed to be very dry in some places, and very red, and stingy?

2. I'm actually getting little red/very dry patches on my face, about a dime size, it turned to my skin color recently, but it left these 3 little cuts, like it was from a razor. Is this normal?

3. **Most Important Question** One of my cheeks is scarred quite badly, and for about 6 months I tried not to irritate it too much, cleaning it VERY carefully. Now it has this layer of dead skin, it's completely white. I peeled off a little of the dead skin, and it's very red, and stinging. But I have 2 months until school, and I heard RetinA could help the scarring/red marks. So.. my question is, should I peel all of the dead skin off?

4. Lately my eyes have been very irritated. Sometimes when I wake up and rub my eyes it stings quite a bit, and the corners of my eyes are a bit red. Is this a normal side affect?

Thanks for your time and hopefully your replies!

 
Old 07-05-2003, 06:16 AM   #2
Junior Member
 
Join Date: Feb 2003
Location: Canada
Posts: 38
Sigh HB User
Post

BUMP! Can anyone answer any of my questions please? http://www.healthboards.com/ubb/dizzy.gif

 
Sponsors Lightbulb
   
Old 07-05-2003, 06:17 AM   #3
Member
 
Join Date: Jun 2003
Location: Shalimar, FL, US
Posts: 60
nightzebra HB User
Post

Accutane made my skin frail, and, since my using it five years ago, my skin still hasn't returned to its former resilience (though it has improved). You're probably experiencing something similar, and the Retin-A is exacerbating the problem. I doubt inflicting more damage upon your skin is going to ameliorate any scars; you should stop applying the Retin-A and call your doctor as soon as you can.

 
Old 07-05-2003, 06:19 AM   #4
Junior Member
 
Join Date: Feb 2003
Location: Canada
Posts: 38
Sigh HB User
Post

BUMP! Can anyone answer any of my questions please? http://www.healthboards.com/ubb/dizzy.gif

 
Old 07-05-2003, 06:31 AM   #5
Junior Member
 
Join Date: Feb 2003
Location: Canada
Posts: 38
Sigh HB User
Post

Hrmm.. double posted somehow.

Thanks for the advice, but I heard from other sources that Retin-A helped their scars and red marks somewhat.

 
Old 07-06-2003, 12:11 AM   #6
Junior Member
 
Join Date: Feb 2003
Location: Canada
Posts: 38
Sigh HB User
Angry

Guys... come on.. I need some advice.. these aren't exactly very advanced questions..

 
Old 07-06-2003, 12:31 AM   #7
Veteran
 
Join Date: May 2003
Location: la jolla, ca, usa
Posts: 438
linnybee428 HB User
Post

3. Don't peel the skin off if it looks raw underneath. Let it come off naturally and you will see much more healthy skin underneath and your scars will probably improve. But just give it enough time to heal itself.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does dosage affect detectable accutane related effects on the brain in experiments? a dude Acne 0 04-22-2010 01:11 AM
i'M ABOUT TO START ACCUTANE. jessikah143 Acne 10 08-01-2007 09:53 PM
RetinA Accutane dif? natthebug Acne 1 10-29-2004 09:55 PM
Accutane Update - GIMME REASSURANCE! boring_life Acne 2 09-17-2004 10:31 PM
My experience with accutane... mossimo Acne 0 02-22-2004 03:07 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!